# SDR AU000697

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 0029200344
- Condition: Leaking
- Location: Fuel Storage
- Part time: 1,247 cycles
- Component: Fuel Storage
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT INBOARD LEADING EDGE FUEL TANK LEAKING.  AIRCRAFT HAD ONLY JUST HAD AD/GEN/82 AMDT2 CARRIED OUT.  (X)
